Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a subrecursive hierarchy and primitive recursive degrees


Author: Paul Axt
Journal: Trans. Amer. Math. Soc. 92 (1959), 85-105
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1959-0126377-3
MathSciNet review: 0126377
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0126377-3
Article copyright: © Copyright 1959 American Mathematical Society